MathSciNet Relay Station
MathSciNet bibliographic data
MR521296 (80d:20018) 20D05 (20F05)
McKay, John; Young, Kiang Chuen The nonabelian simple groups $G$, $G<10\sp{6}$—minimal generating pairs. Math. Comp. 33 (1979), no. 146, 812–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement